MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS POSITIVE PRESSURE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS POSITIVE PRESSURE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP1000 CHINA
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxplus positive pressure connector was occluded.The following information was provided by the initial reporter, translated from chinese to english: the patient suffered from cerebral infarction and received intravenous infusion using a needle-free connector at 16:00 on (b)(6) 2024.The connector of the product was blocked and the patient was not hurt, so it was replaced immediately.
 
Additional Manufacturer Narrative
Device evaluation: a mp1000 china product was not available for investigation of (b)(4); however, the customer confirmed that the complaint sample was from lot 23115275.The feedback provided by the customer states that, "the product's connector was blocked." no further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 23115275 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.However, previous investigations have identified that certain designs of male luer can cause flow restriction or occlusion as they can grip onto the piston of the maxplus preventing its proper collapse.This can sometimes be resolved by disconnecting and reattaching the same luer connection which may reposition the luer against the piston and improve the flow, or alternatively by changing the connecting male luer.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the product mp1000 china in the past 12 months.

Brand Name
BD MAXPLUS POSITIVE PRESSURE CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22512108
Report Number9616066-2025-02012
Device Sequence Number21016771
Product Code FPA
UDI-Device Identifier10885403232985
UDI-Public(01)10885403232985(10)23115275
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP1000 CHINA
Device Lot Number23115275
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown